# SDR USAA2009113093266

- Difficulty date: November 23, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14963777075T62
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON TRANSITION ANGLE BETWEEN BS 727 TO BS 727E + 10 INCHES, S25R.  REPLACED TRANSITION ANGLE BETWEEN BS 727 TO BS 727E + 10 INCHES, S25R IAW B737 SRM 51-10-02.
